# SDR A6WA200940203

- Difficulty date: April 6, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,538 hours, 13,057 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4244
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 13,497 hours, 13,019 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

190224/2 - LT WINDSHIELD HEAT CAUTION LIGHT ON EICAS AND WILL NOT RESET.  RETURNED TO DEPARTURE.  REMOVED AND REPLACED LT WINDSHIELD TEMP CONTROLLER IAW AMM 30-41 & PLACED LT WINDSHIELD ON BACKUP SENSOR IAW AMM 30-41.  OPS CHECK GOOD.  (K)
